# SDR GUUA10200801

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 26,731 hours, 31,685 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED EMERGENCY EXIT DOOR 6A WILL NOT OPEN.  CLEANED AND LUBRICATED EMERGENCY EXIT DOOR 6A LATCH MECHANISM.  OPERATIONAL CHECK NORMAL.
